# SDR R61A2021041600337

- Difficulty date: March 27, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 425420
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE EMERGENCY LIGHT UNSERVICEABLE.  PAX DOOR ENTRANCE EMERGENCY LIGHT REPLACED IAW : AMM 33-26-01-400-802-A.  OPERATIONAL TEST TRANSFERRED TO AVIONICS FINAL FUNCTION NRC# 4500886-7000-0001, AWS-4
